# SDR CALA2022041400974

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 66,352 hours, 22,647 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 1852A4001
- Condition: Damaged
- Location: Sta101.9
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER INSTALLED ON L/H HORIZONTAL LOWER SKIN AT STA 101.9 10 INCHS FWD OF REAR SPAR. SEE N/R 9614484 FOR INSTALLATI ON OF DOULBER. PER SRM 55-10-01 REPAIR 11 PAGE 218 DIP NEEDS TO BE ISSUED PER TABLE 204 ISSUED DIP TO READ INSPECTION THRESHOLD 56,000 FLIGHT CYCLES RE INSPECT EVERY 9,000 FLIGHT CYCLES THEREAFTER. REFERANCE SRM 55- 10-01 REPAIR 11 PP 218 TABLE 204 AND PAGE 219 FIGURE 206 FOR IN SPECTION METHODS AND AREAS TO INSPECT. INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES AND REINSPECTION AT 9,000 FLIGHT CYCLES THEREAFTER. REF SRM 55-10-01 REPAIR 11 P.218 FOR DETAIL VISUAL INSPECTION AND LFEC INSPECTION METHODS AND ARE A TO INSPECT. 1) INIT: W/I 56K TOTAL A/C F/C. INIT TO AUTO-ITO TO 2) RIR: W/I EVERY 9K F/C THEREAFTER (M&E 58-9955-8-1375)-ODEE LOG PAGE WAS CONVERTED TO ELB FORMAT ON NOV 17, 2016 AT 16140503
